Advanced

Convergence of the T-matrix approach in scattering theory. II

Kristensson, Gerhard LU ; Ramm, Alexander and Ström, Staffan (1983) In Journal of Mathematical Physics 24(11). p.2619-2631
Abstract
Convergence of the T-matrix scheme is proved under more general assumptions than in Ramm [J. Math. Phys. 23, 1123–5 (1982)] and for more general boundary conditions. Stability of the numerical scheme towards small perturbations of data and convergence of the expansion coefficients are established. Dependence of the rate of convergence on the choice of basis functions is discussed. Dependence of the quality of expansions in various spherical waves on the shape of the obstacle is discussed.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Physics
volume
24
issue
11
pages
2619 - 2631
publisher
American Institute of Physics
ISSN
0022-2488
DOI
10.1063/1.525635
language
English
LU publication?
no
id
655655cc-4418-4e17-8269-c0d43e8ad5ed (old id 1040661)
alternative location
http://link.aip.org/link/?JMAPAQ/24/2619/1
date added to LUP
2008-02-29 11:16:13
date last changed
2016-06-29 09:09:10
@misc{655655cc-4418-4e17-8269-c0d43e8ad5ed,
  abstract     = {Convergence of the T-matrix scheme is proved under more general assumptions than in Ramm [J. Math. Phys. 23, 1123–5 (1982)] and for more general boundary conditions. Stability of the numerical scheme towards small perturbations of data and convergence of the expansion coefficients are established. Dependence of the rate of convergence on the choice of basis functions is discussed. Dependence of the quality of expansions in various spherical waves on the shape of the obstacle is discussed.},
  author       = {Kristensson, Gerhard and Ramm, Alexander and Ström, Staffan},
  issn         = {0022-2488},
  language     = {eng},
  number       = {11},
  pages        = {2619--2631},
  publisher    = {ARRAY(0x9979c38)},
  series       = {Journal of Mathematical Physics},
  title        = {Convergence of the T-matrix approach in scattering theory. II},
  url          = {http://dx.doi.org/10.1063/1.525635},
  volume       = {24},
  year         = {1983},
}